# SDR SWIA2024112501283

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 43,257 hours, 31,794 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD SHATTERED IN FLIGHT.   (FLIGHT 4943 - FILED CLOSED)      PLEASE REFERENCE AML 1479220PILOT MISTAKENLY CONFUSED THE RH WINDOW FOR THE RH WINDSHIELD. RH WINDSHIELD IS FINE AND NOT SHATTERED. NO FURTHER DEFECTS NOTED. A/C OK FOR SVC.
